# SDR DXTA2022011755260

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 12,464 hours, 8,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WHEN DOING THE EMERGENCY LIGHT CHECK, THE ONLY LIGHTS WORKING ARE THE EXIT LIGHT OVER THE MAIN CABIN DOOR, THE OVERHEAD LIGHT BETWEEN SEATS 3 AND  5 AND THE OVERHEAD LIGHT OVER SEAT 9.  THE DOORFRAME EXIT SIGNS, THE AISLE LIGHTING, THE DIVIDER EXIT SIGN AND ALL THE LIGHTS ON THE STARBOARD SIDE ARE NOT WORKING.  PERFORMEDTC-FLT-33-1001 EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE REV 0 DATED 15DEC2021. NO DEFECTS NOTED. OPS CHECKS GOOD.
